# SDR SWAA2020061085412

- Difficulty date: March 25, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 800 BETWEEN STR 26R AND STR 27R SKIN IS CREASED.  REPAIRED PER EA REPAIR-53EA-08009.
